# SDR USAA960149

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353214
- Condition: Cracked
- Location: Bs 727
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK STRINGER TIE CLIP STRINGER 4R, BS 727B.  INSTALLED NEW TIE CLIP PER EO 5393G227, REPAIRED PER EO 5393G227.  MODIFIED PART NR INSTALLED 69-3532-14. (M)
